# SDR SWIA2017110643959

- Difficulty date: September 21, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 29,298 hours, 28,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 605 FRAME IS CORRODED BETWEEN STRINGERS 26 TO  27L.   REPAIRED IAW SRM.
